# SDR AU980253

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Jetair JETSTM4101
- Engine: Garrtt TPE33114GR
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 31042764
- Condition: Damaged
- Location: Turb Eng Comp
- Component: Garrtt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR BLADE FAILED AND SEPARATED.  IMPELLER HAD SUFFERED A BIRDSTRIKE THIRTEEN DAYS EARLIER BUT INSPECTION FOUND IMPACT DAMAGE TO BE WITHIN LIMITS.
